Anxiety: Hi I have had it feels like electro shock... - Headway

Headway

8,253 members10,662 posts

Anxiety

Granny57
Granny57

Hi I have had it feels like electro shock feelings at night , it started about 2 months ago , I went to the e r and they said it was my nerves , they gave me vistrail 50 mg which only made me sleep a lot , now I'm experiencing vibrations when I lay down at night , it's very scarey , what should I do ? Is something seriously wrong with me ? Should I get a brain scan ?

7 Replies

the paperwork that comes with the medication will explain all its different uses.

ive never come across it sorry.

This side effect doesn't appear on the Vistaril info but vibrating sensations are definitely consistent with the symptoms of anxiety. You'll have heard the expression 'Buzzing' which refers to the nervous system in overdrive.

Maybe talk with your GP and ask for a different anti anxiety med ? There are many alternative anti anxiety drugs, depending on your specific needs.

Good luck m'dear, Cat x

Teynboy
Teynboy in reply to cat3

I've suffered similar where I pretty much jump in the night and wake up fully, shaking.

Have you tried meditation? It takes a while to get used to but it has really worked for me. It can be as simple as taking yourself to a quiet place, laying on the floor with some calming music on in the background and letting the stillness take over.

This helps to remove your brain from the overload of life that we can't cope with.

Hi Granny - sounds just like the neuropathy problems I have had now for many years. Whatever you do, get a second opinion from another source, and watch out for the dangerous things they try and prescribe for you. Those ruthless doctors get a big financial bonus for prescribing drugs of all sorts, they will try and trick you into believing those drugs are safe----HAH! not safe at all. Any drug that knocks you out, and causes you to sleep on and on is DANGEROUS. A podiatrist put me on Gabapentin, around 2 or 3 years ago, and I searched the internet and found it was very dangerous medicine - flushed it down the toilet, pronto !! I had mainly been using those as sleeping pills, because of severe insomnia. I now just try and get my sleep without anything that does weird things to my brain, in order to sleep. It isn't always an easy thing to do, but I am in MUCH better health now. You may just want to try this wonderful crèam to rub onto your feet and legs...it works ! Smithville Pharmacy 1501 Nichols Ln. Smithville, Tx 78957 (512) 237-5216. I'm right on the verge of ordering some more. Hoping I have helped you ! God bless your day....

I had what felt like electric shocks in legs and feet-made me jump. I just deduced it was the nerves reacting to the bleed i had on my brain and into my spinal column. The two are not compatible. Two years plus I can't really recall getting them any more. So just i would not worry.

RecoveringH
RecoveringH in reply to magdolna

yes me too. I resolved this with magnesium supplements, known in research for reducing twitching muscles/nerves. Magenhance -intelligent labs - purchase on amazon - changed me. best.

the theory is that the more you sleep, the better you will feel. this is true so long as the quality of sleep is good REM. side effects of meds can be detrimental to some. try magnesium supplements known to settle nerve issues (you need to research the best form of magnesium for you). search " types of magnesium" Best.

You may also like...